# SDR CALA0100982

- Difficulty date: October 28, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 46,838 hours, 24,547 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: #1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND #1 SLAT SKIN CRACKED AT AFT ROW OF RIVETS APPROXIMATELY 1/8" ON EITHER SIDE OF RIVET, 43" O/B OF I/B END. A REPAIR WAS INSTALLED IAW SRM 57-43-01, FIGURE 206.
